MAUDE Adverse Event Report: TIDI Products LLC SITTER ON CUE PRO; Monitor, Bed Patient

TIDI Products LLC SITTER ON CUE PRO; Monitor, Bed Patient
Model Number 8645WL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
SITTER ON CUE PRO
Common Device Name
Monitor, Bed Patient
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50848032
Report Number2182318-2026-00108
Device Sequence Number21338525
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown